# SDR AALA981024

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49145
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS IN AFT CABIN INOPERATIVE.  REPLACED EMEREGENCY EXIT FLOOR PATH LIGHT STRIP CONNECTORS IN AFT CABIN AND AS A PRECAUTIONARY.  REPLACED BATTERY PACKS.  SYSTEM GRUOND CHECKED NORMAL OPERATION.  (M)
